Trần Mạnh Cường, Tiến sĩ
- • PhD in Theory of probability and statistics, 2011 • Master of Science in Theory of probability and statistics, 2003 • B.A. in Applied Mathematics and Informatics, 1999.
- Probability Theory, Mathematical Statistics, Statistics for social sciences, Theory of multivariate statistics, Stationary Processes
- [1.] Dang Hung Thang and Tran Manh Cuong, A method of extending random operators, Acta Mathematica Vietnamica, 34 (2009), pp. 201-212. [2.] Dang Hung Thang and Tran Manh Cuong, Some procedures for extending random operators, Random Operators and Stochastic Equations, 17 (2009), 357-378. [3.] Dang Hung Thang and Tran Manh Cuong, Series representation of random mappings and their extension, VNU Journal of Science, Mathematics-Physics, 25 (2009), 237-248. [4.] T.M.Cuong, V.H.Sam, P.D.Tung, L.H.Lan, Simulation of tropical cyclone tracks in the offshore of Haiphong, Vietnam, VNU Journal of Science, Mathematics-Physics, (26) 2010, 237-244.  Dang Hung Thang, Ta Cong Son, Tran Manh Cuong, Inequalities for sums of adapted random fields in Banach spaces and their application to strong law of large numbers, Journal of Inequalities and applications, 2014, 2014:446.  Tran Manh Cuong, Ta Cong Son, Weak laws of large numbers of Cesaro summation for random arrays, VNU Journal of Science, Mathematics-Physics, 2015, 31-37.  Thanh Tung Dao, Minh-Ngoc Tran, Tran Manh Cuong, Bayesian Adaptive Lasso with Variational Bayes for Variable Selection in High-dimensional Generalized Linear Mixed Models, Communications in statistics: Simulation and Computation, 2017, doi: 10.1080/03610918.2017.1387663.  Tran Manh Cuong, Ta Cong Son, Le Thi Oanh, Convergence for martingale Sequences of random bounded linear operators, VNU Journal of Science: Mathematics-Physics, Vol. 34, No. 4 (2018), 62-70.  Dung Van Le, Son Cong Ta, Cuong Manh Tran, Weak laws of large numbers for weighted coordinatewise pairwise NQD random vectors in Hilbert spaces, J. Korean Math. Soc., 56 (2019), No. 2, 457-473.  N.T.Dung, T.C.Son, T.M.Cuong, N.V.Tan, T.M.Quynh, Density estimates for solutions of degenerate stochastic functional differential equations, Acta Mathematica Scientia, 34B, 4 (2019), 1-16.  Ta Cong Son, Tran Manh Cuong, Le Van Dung, On the Almost Sure Convergence for Sums of Negatively Superadditive Dependent Random Vectors in Hilbert Spaces and Its Application, Communications in Statistics – Theory and Methods, https://doi.org/10.1080/03610926.2019.1584304.